# SDR SWIA2019102346557

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 36,207 hours, 32,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE FRAME HAS CORROSION ON UPPER SURFACE, JUST ABOVE FLOOR LEVEL. (C-CHECK) RO: 10/20. COMPLIED WITH  STRUCTURAL MAJOR REPAIR.
